# SDR UIEA2018060601048

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,867 hours, 18,245 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Part number: 2790583
- Part serial: 5771F
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG R ENG TAI VALVE. REMOVED AND REPLACED RT ENG COWL ANTI ICE IAW AMM 30-21-03. OPS CHECK GOOD.
